Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Hilton, A. J. W."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Hilton, A. J. W. and Johnson, Matthew (2003) An algorithm for finding factorizations of complete graphs. Journal of Graph Theory, 43 (2). pp. 132-136. ISSN 0364-9024

Hilton, A. J. W. and Johnson, Matthew (2001) Some results on the Oberwolfach problem. Journal of the London Mathematical Society, 64 (3). pp. 513-522. ISSN 0024-6107

This list was generated on Tue May 11 21:09:12 2021 BST.